# SDR SWAA2023012681862

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT DOOR SHIELD AT RBL 21 BS 847+8; BS 847+11; BS 847+16; BS 847+19.<[01] THIS PART DOES NOT HAVE ALLOWABLE DAMAGE LIMITS. IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G. STEP 9.;[02] VERIFIED CORRECTIVE ACTION ITEM 1. NO LIMITS ARE GIVEN AND PART CAN BE REPLACED PER SRM 51-10-02-0G.;[03] RECEIVED NEW SHIELD P/N 146A8127-10 LOT # 1511059 ON AFT CARGO BAY AFT DOOR SHIELD BS 847 TO 867 AT RBL 21  LOCATED AND DRILLED IAW DWG 146A8127 AND SRM 51-40-05.;[04] VERIFIED CORRECTIVE ACTION 3 AND THE MEASUREMENT TABLE.
